Zoloft day 3 need reassurance please help

I've been suffering from bad anxiety and panic attacks for years. Had all the heart tests including a cardiac cath-everything normal. I decided i can't live like this anymore, so I started seeing a therapist. I was also given a prescription for Zoloft and xanax. I have been putting off taking the meds because of the fear of the side affects. Meanwhile the anxiety showed more symptoms/sensations like dizziness, eyes can't focus, blood pressure goes up, feel like I'm gonna faint but I never do. I decided to start the Zoloft. Today will be day 3 at bedtime. Since I started taking it, I've started experiencing palipitations. I know it will take a couple weeks before it starts working. Will the dizziness and palipitations go away? Would xanax help? Please help.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Did you ever have your vitamin b12 levels checked. The symptoms you mention are also neurological problems problems associated with low b12 too.

    It's really important not to take any supplements until all investigations are are finished though.

    If your doctor isn't very helpful you can get private tests.

    In the uk it's about £99 and you do it at home and post it off.

    For good mental health you need serum levels well above 500pg. That's much higher than what doctors will accept as normal.

  • cwrzes, yes, the Xanax would help with the blood pressure as well as palpitations by calming the body and mind. Used for a short time until the Zoloft kicks in to therapeutic dosage in your system.

  • Oh yes dear it's been a long journey for me. I had a lot of heart palpitations I have them once in awhile now. I been on 50mg for about 5 weeks started at 5mg about 3 months ago still trying the right dose:(

You may also like...